RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 5(233), Pages 205–206 (Mi umn2983)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Affine categories

I. S. Safuanov


Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:5, 160–161

Bibliographic databases:

MSC: 18E05, 18E15, 18E20, 16D90
Received: 22.10.1982

Citation: I. S. Safuanov, “Affine categories”, Uspekhi Mat. Nauk, 38:5(233) (1983), 205–206; Russian Math. Surveys, 38:5 (1983), 160–161

Citation in format AMSBIB
\Bibitem{Saf83}
\by I.~S.~Safuanov
\paper Affine categories
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 5(233)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn2983}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=718842}
\zmath{https://zbmath.org/?q=an:0537.18004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38..160S}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 5
\pages 160--161
\crossref{https://doi.org/10.1070/RM1983v038n05ABEH003518}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983TH35800019}


Linking options:
  • http://mi.mathnet.ru/eng/umn2983
  • http://mi.mathnet.ru/eng/umn/v38/i5/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K.-T. Howell, D. S. Chistyakov, “Affine Near-Rings and Related Structures”, Math. Notes, 103:6 (2018), 997–1006  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:171
    Full text:86
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020